Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariants of the linear group modulo $ \pi=p\sb 1\sp {\lambda\sb 1}p\sb 2\sp {\lambda\sb 2}\cdots p\sb n\sp {\lambda\sb n}$


Author: Cornelius Gouwens
Journal: Trans. Amer. Math. Soc. 26 (1924), 435-440
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1924-1501289-5
MathSciNet review: 1501289
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501289-5
Article copyright: © Copyright 1924 American Mathematical Society

American Mathematical Society